MAUDE Adverse Event Report: ASO LLC Walgreens; WATERPRROF SMART-FLEX ADHESIVE BANDAGES

ASO LLC Walgreens; WATERPRROF SMART-FLEX ADHESIVE BANDAGES
Model Number UPC#311917011332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received on 08/11/2026, the consumer stated that he took a shower, and when he removed the bandage, it took the skin off with it.
 
Additional Manufacturer Narrative
As of 09/02/2026 aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests, latex screening and ript test with no issues reported.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
Walgreens
Common Device Name
WATERPRROF SMART-FLEX ADHESIVE BANDAGES
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
+1(941)379-0300
MDR Report Key50689816
Report Number1038758-2026-00023
Device Sequence Number9684454
Product Code KGX
UDI-Device Identifier00311917011332
UDI-Public00311917011332
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#311917011332
Device Catalogue Number831245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale